I took diflucan 150mg 1pill 7 days ago and have...I took Diflucan 150mg 1pill 7 days ago and have had side effects from day one. Add comment Follow a Care Guide Be a Care Guide
- Hi I'm 56 nearly 57. I have have been diagnosed just in the last couple of weeks with a large hemangioma that is in the right side of my liver. It's as big as half of the bottom of my liver, but apparently sits to the back of my liver, not near my stomach . It's not obstructing anything (ie. my...
- Hi I am May, 25 yo.. I've been diagnosed for a herpes HSv2 last year.. I just notice it when i had my first outbreak later that i know that i have a positive HSV 2.. I have been prescribed a lot of medications but I really didn't stick to it for I seem so normal after the outbreak and it never...
- Hi I'm 41 and newly diagnosed with lupus. Just started taking celcep but I already had palapations, I m just wondering if this will make them worse, it feels awful when they happen. :/
- Hi, I am a 58-year-old woman who has been hyper and now hypo. I am on 100 mcg tirosint for four months now and I have been experiencing nightly palpitations for a week now. Had labs two days ago. Waiting for results. Anyone share this side effect??
- Jim here, 65, I am experiencing Heart Pounding. Most of the time it is Severe when I bend down picking something up. Other times after some light physical activity. Have had a Full cardiac workup, everything good. I don't smoke, no high BP. Taking 100 mg Trazadone. Anyone experiencing this symptom?!
Related support groups
- Support group for people who take Diflucan and have Heart Palpitations (1 member)
- Support group for people who have Heart Palpitations (1103 members)
- Support group for people who take Diflucan (62 members)